# SDR 2009FA0000685

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N633JK
- Make and model: Cessna 414A
- Aircraft serial: 0008
- Aircraft time: 6,405 hours
- Engine: Cont TSIO520NB
- Engine time: 699 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65385E
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 699 hours
- Component: Cylinder, Eci
- Component part number: SN712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE OIL CHANGE, FUEL STAINS WERE NOTED ON INTAKE MANIFOLD BELOW EACH CYLINDER INTAKE PORT AND BETWEEN CYLINDER HEAD FINS IN THIS AREA.  PERFORMED DIFFERENTIAL COMPRESSION TEST WITH LOW COMPRESSION NOTED ON NR 1 AND 5 CYLINDERS.  SOAP BUBBLE LEAK CHECK REVEALED CRACKS ON BOTH CYLINDER HEADS BETWEEN FINS ABOVE INTAKE PORTS.  REMOVED ALL CYLINDERS FOR FURTHER INSPECTION.  EACH CYLINDER FOUND TO HAVE CRACKS EMANATING FROM THE TOP SPARK PLUG BOSS TO THE INTAKE VALVE AREA.
